MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-04
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6), the user left a voicemail stating that she received from her dario meter a difference of 20 mg/dl to 30 mg/dl in her bg readings, when testing consecutively.At a later date, during troubleshooting on the phone with dario's representative, the user reported receiving a bg reading of 120 mg/dl from her dario meter, followed by a bg reading of 160 mg/dl with a different drop of blood.During the troubleshooting above, it was determined that the user was storing her cartridge of strips in the bathroom.Dario's user guide states in the section of general precautions: "do not store the meter or test strips in an area where the humidity is outside of the range 10-90%, such as a bathroom or kitchen." after the above, dario's representative instructed the user to open a new cartridge of strips and test her bg level, however since the user's phone was at a very low battery percentage, the user stated that she would first sufficiently charge her phone, and then test her bg using the same drop of blood, and will email dario the results.An hour later, the user emailed dario her bg readings with the new catridge of strips, receiving bg readings of 111 mg/dl and 112 mg/dl consecutively.Dario's representative reminded the user to store the strips cartridge in a room that is not humid.Later that day, the user tested her bg again with the dario meter and received bg readings of 122 mg/dl, 128 mg/dl, and 131 mg/dl within a period of two minutes.Since the user's bg reading issue was resolved with new strips, therefore, it can be determined that there was misuse of the strips.This complaint is not confirmed.
 
Event or Problem Description
On (b)(6), the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported receiving from her dario meter five completely different readings when testing her bg five times in a row.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key23037529
Report Number3010606081-2025-00070
Device Sequence Number9207885
Product Code NBW
UDI-Device Identifier00850065006154
UDI-Public850065006154
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale